# SDR DLL10971792

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Condition: Seized
- Location: Nr 3
- Component: 73392614
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CABIN FILLED WITH SMOKE FOUND NR 3 PACK VALVE NOT FULLY CLOSED.  REPLACED PACK VALVE.
